# SDR HNAA2011072600223

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 62,477 hours, 70,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDCABIN FLOOR EMERGENCY LIGHT AT ROW 2DF WILL NOT ILLUMINATE.  INSTALLED NEW LIGHT MODULE AS REQUIRED.
